Doctor insights on:
Heroin Addicts Arm
Potentially: Lymphedema can result from any type of disruption of lymphatic channels: surgery, trauma, and infection are common causes. If the heroin was injected into tissues rather than into the vein, it can incite an inflammatory reaction which alters lymphatic flow. ...Read moreSee 1 more doctor answer
I am an IV drug user i recently resorted to muscling the injection (heroin) on the back of my upper arm now it's hot , swollen ,tender, and red. ?
I just injected heroin into the crook of my elbow and immediately upon doing so a lancing pain went all the way up my arm. My hand is a little swollen?
You may have hit a: nerve. Nerves and blood vessels tend to take the same bath together, so injecting into a vein, especially one that's deep, can easily injured a nerve. With good reason, I always recommend that if something you're doing hurts, you should stop doing that something. Perhaps it's time for you to seek counseling and treatment for your heroin use. Dr. Anne ...Read moreSee 1 more doctor answer
I have a large bump on my arm I think its a abcess from missing from herion. I was throwing up green stuff last night n have terrible headaches.Help
Detox: Provide detoxification and psychological therapy.Get a more detailed answer ›
I am a heroin addict just relapsed 4 months back I've been using some meds to keep my withdrawal symptoms at bay please advice if I should change that?
Relpase: I encourage you to get more support than medication in order to get into health and recovery. Your doc can comment on the use of meds; I won't. Please continue to see him/her. Please consider inpatient treatment, a 12 step program w/regular meetings, a sponsor, whatever it takes. Please make freedom from this your present goal. The very best to you. Peace and good health. ...Read more
Yes: By using methadone, physicians are able to ease the withdrawal symptoms and to keep the addict in treatment. Facilities may not be able to come up with statistics that say their patients have completed their program and are clean and drug-free, but that they are heroin-free. According to many, this is a better alternative. ...Read moreSee 2 more doctor answers
In many ways: Opiate addicts mostly use very short-acting drugs like heroin or oxycodone, which they have to dose 4-6 times a day, and their bodies and brains (and minds) are constantly cycling between high-normal-low, with very destructive effects on neurotransmitters in the brain. Methadone (or suboxone) is long acting, can be taken once daily, and stops this vicious cycle. For some its shortterm, others long. ...Read moreSee 1 more doctor answer
Sitting : I have asked this question to myself many times, in my younger days. so I started asking my med school friends. we all deliberated and The answer is NO. Within 10 seconds or so, Nature takes care of the bug. Such bugs don't survive for more than few seconds or many more of us will be sick. From common cold on words. Opening doors, left behind by a person with Flu.. ...Read more
If someone who is a heroin addict throws up everyday, sometimes more then once, is it more then likely the heroin? Or could it be something else?
Either: Vomiting is a common symptom of heroin withdrawal. Heroin is very short acting and highly addictive. Your body starts to need it and the more you use the more your body needs. Within a few hours most of the heroin leaves your body causing withdrawal symptoms like vomiting, diarrhea, muscle cramps, and "the shakes." vomiting can also be due to many other illnesses. ...Read moreSee 1 more doctor answer
Depends on reason: If a heroin adict is admitted for an unrelated reason, say a pneumonia or for surgery, then generally the goal is to prevent withdrawal. This would be accomplished by using medications that limit withdrawal and also by providing alternative opiates during the hospitalization. ...Read more
What to do if I am an ex heroin addict I been on subutex 7months sens lil bro od I take xans for anxiety is that a relapse?
It depends: First, you have to be completely honest with yourself about your use of Xanax (alprazolam). Was it prescribed by a doctor that knows your history? Are you taking it as directed? Are you working towards weaning off? If no to any of these questions, your medication use is suspect. Talking may be more helpful in this instance. ...Read more
Been a heroin addict for 2 years and just started getting severe histamine releases. How do I cut the itching back besides stopping, it is unbearable.
For her, nothing you: Can do except tell her how you feel. For yourself, getting family counseling and/or attending alanon meetings (a self-help group for family members of addicts) can help you deal with your guilt, shame, anger, concern and all the other feelings you likely have. Nobody can make anybody else change - she has to want to. People in alanon or counselors can help you understand what you can;can't do. ...Read more
You can't- sort of: What I mean is you can HELP, but they don't recover until THEY want to. What most of us do when a friend, relative or loved one has addiction (or obesity, or smoking or whatever) is nag them, and that ends up doing more harm than good. What we need to do is 1) stop enabling their addiction if we are doing that and 2) tell me we love them (or like them) and we want the best for them. Attend Alanon ...Read moreSee 1 more doctor answer
Unlikely: I don't think people wake up and think, "i'm going to become a heroin addict today". People become heroin addicts because they like the way they feel on heroin, they have a genetic predisposition toward opiate addiction, and usually (but not always) they are not coping well with the problems in their lives. Some may be depressed and self destructive to boot, but no one asks for addiction. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Heroin addict physical appearance
- Coping skills for heroin addicts
- Heroin addicts and liver disease
- Ask a doctor a question free online
- Heroin addicts and sugar craving
- Heroin addicts with swollen legs
- Home remedy to help an addict on heroin
- Average age of death for heroin addicts
- Talk to an addiction specialist online for free